# SDR FDEA201211133999

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577203200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD 151HF HAS A TEN SQUARE INCHES AREA OF DELAMINATION & TWO, TWENTY SQUARE INCHES AREAS OF DELAMINATION.  FABRICATED FLOORBOARD IAW DWG SRZ 25-005, REV J.
